Pain in leg- coincidence or side effe... - Fertility Network UK

Fertility Network UK

26,770 members38,281 posts

Pain in leg- coincidence or side effect of stims?

Eeek
Eeek

I started stims yesterday with Gonal-f (300iux2) and Luveris 75iu . Today I woke up with an aching leg, from hip to knee. I thought it was a cramp/restless leg but I still have it and it's still as painful. I've stretched and tried to walk it off but it has made no difference. I can't sit still with it. Could it be a side effect? anyone else experienced similar? x

10 Replies
oldestnewest

Have you read the leaflet that came with the meds? I haven't had this myself but I would maybe call nhs24 and ask them? Hope it's nothing and goes soon xx

Tugsgirl
Tugsgirl in reply to Camillage

Agreed. It’s probably a coincidence but if it persists then it’s better to check with your clinic/gp xx

Eeek
Eeek in reply to Tugsgirl

Just reading the leaflets there. Doesn't really mention as such. Yeah it's probably just a coincidence and must have slept funny last night. Going to try and raise my leg up high and try a hot water bottle. If no relief I'll probably call tomorrow. Thanks both for replying xx

Tugsgirl
Tugsgirl in reply to Eeek

Take some paracetamol too xx

DianeArnold
DianeArnoldAdministrator

Hi Eeek. I wonder because you can't get comfortable with it, whether you may have just nicked a nerve when injecting. If you have, there's not much you can do, but it will recover. Make sure you inject in the right place. Looking down at your leg, visually draw a cross, then inject in the outside portion nearest to you, not in the centre of the leg. Hope that makes sense. Good luck with the rest of them. Diane

Eeek
Eeek in reply to DianeArnold

Thanks Diane. I may have done something like that, though I inject in my stomach but it was the same side. It did ease after raising it, and taking paracetamol. Still a mild ache there but not as concerned as I was the other night.

DianeArnold
DianeArnoldAdministrator in reply to Eeek

Pleased to hear it’s settling down. Diane

Hidden
Hidden

Hiya I was on gonal f and Luveris last time and I had exactly the same. Aching legs that stopped me from sleeping sometimes because they were so sore and uncomfortable xxx

Hidden
Hidden in reply to Hidden

I was injecting my stomach xx

Eeek
Eeek in reply to Hidden

Ahhh that's good to know and I am not the only one. :)

You may also like...